MAUDE Adverse Event Report: RICHARD WOLF GMBH ERAGON MODULAR GRASPPER FORCEPS INSERT 5MM; ERAGON MODULAR GRASPPER FORCEPS INSERT Ø 5MM

RICHARD WOLF GMBH ERAGON MODULAR GRASPPER FORCEPS INSERT 5MM; ERAGON MODULAR GRASPPER FORCEPS INSERT Ø 5MM
Model Number 8393293
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal part of the 8393293 eragon modular graspper forceps insert ø 5mm was evaluated and it was found that the joint part had broken off at the eye to the drawbar.The cause was due to a mechanical overload.Batch records were reviewed and it was determined that a product or production problem was not apparent.Possible hazards were considered in the risk assessment b1-2 r03 with the corresponding extent of damage and probability of occurrence and assessed with an acceptable risk.This evaluation is still valid even under consideration of the current case.The limited stability of the product is pointed out to the user in the ga-s 027 instruction manual.Several tests serve to detect possible defects and damage at an early stage.In chapter 8 control, the user is asked to carry out checks before and after each application.Do not use products that are damaged and incomplete or have loose parts.Send damaged products with the loose parts for repair.Rw (b)(4) considers this case closed; however, should additional information become available, a follow up report will be provided.
 
Event or Problem Description
Richard wolf (b)(4) received the following information on march 05, 2020: according to the customer: joint section broke off during the operation.The user was able to completely remove the forceps from the patient and sent it in for inspection.There is written confirmation that the incident did not lead to a serious deterioration of the patient's or third party's health, but that it did lead to a 30 minute extension of the operation.

Brand Name
ERAGON MODULAR GRASPPER FORCEPS INSERT 5MM
Common Device Name
ERAGON MODULAR GRASPPER FORCEPS INSERT Ø 5MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10073444
Report Number9611102-2020-00004
Device Sequence Number2848260
Product Code GEI
UDI-Device Identifier04055207015995
UDI-Public04055207015995
Combination Product (Y/N)N
PMA/510(K) Number
K981321
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8393293
Device Catalogue Number8393293
Device Lot Number1423049
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;